# SDR DALA2024012901325

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 77,034 hours, 9,830 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Part number: UNKNOWN
- Condition: Open
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 OXYGEN MASK DOOR OPEN IN FRONT LEFT LAVATORY. CORRECTIVE ACTION: STOWED O2 MASK IN FWD LAV PER A330 AMM 35-21. OK FOR SERVICE. (9597861)
